Beechams Flu Plus Caplets

£3.67 Available in stock
  • Beechams Flu Plus Caplets
  • Beechams Flu Plus Caplets

Beechams Flu Plus Caplets

£3.67 Available in stock

Product code: 1762

Despatched in 1-3 days.

Select size:
Quantity:

Product Information

Our most powerful cold and flu relief caplets are convenient and easy to swallow.

Beechams Flu Plus Caplets provide powerful and effective relief from the major cold and flu symptoms to let you fight back against your cold.

These symptoms include headache,shivers,aches and pains,blocked nose and painful sinuses,catarrh,sore throat,fatigue and tiredness.

Paracetamol 500mg,
Caffeine 25mg,
Phenylephrine hydrochloride 5mg

Adults and children aged 12 years and over: 2 caplets to be taken every four to six hours as necessary.

Do not take more than 8 caplets in 24 hours.

Children aged 6 to under 12 years: 1 caplet to be given every four to six hours as necessary.

Do not give more than 4 caplets in 24 hours.

Do not give to children under 6 years of age.

Do not take with any other flu, cold or decongestant products.

Do not take with any other paracetamol-containing products.

Sign up for the latest news, offers and ideas.

  • Connect with us
Top
 
LiveZilla Live Chat Software